# SDR UALA2012082804839

- Difficulty date: August 27, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 44,868 hours, 5,458 cycles
- Engine: Pwa PW40903
- System (JASC): 2400 · Electrical Power System
- Part: Panel
- Condition: Faulty
- Location: Electrical Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELMS P210 PANEL THE ELECTRICAL LOAD MANAGEMENT SYSTEM (ELMS) P210 PANEL IS FAULTED SUCH THAT IT CANNOT SUPPORT AIRPLANE DISPATCH.  ELEC SYNOPTIC PAGE SHOWS NR 2 ELEC GEN NOT POWERING R MAIN BUS, R UTILITY BUS AND R TXFR BUS ALONG WITH BOTH BTB'S ISOLATED.  SEVERAL STATUS MESSAGES RECIRC FAN, CARGO BULK HEAT, RAT GEN HEAT AND OTHERS DISPLAYED.  APPEARS TO BE ELM'S COMMUNICATION FAULT RELATED TO MT24-023-R3 AND FLIGHT MANUAL 4.30.5.  REF PTT 9682001.  ALL DISPLAYED STATUS MSG ERASED AFT PERFORMED MT24-023-R3.  OK FOR SERVICE.
